| Model Number |
6721-0435 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that the patient's left hip was revised due to stem subsidence.A 32 -4 biolox head was revised to a 32 +4 biolox head in order to lengthen the construct to compensate.